# SDR AC2A118178

- Difficulty date: November 11, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N430CF
- Make and model: Bell 430
- Aircraft serial: 49188
- Aircraft time: 1,195 hours
- Engine: Allsn 250C40B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 250C40B
- Part serial: CAE844017
- Condition: Warning Light
- Location: Nr 2
- Part time: 4,863 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE NR 2 ENGINE CHIP SCAV CAUTION LIGHT BEGAN TO FLICKER. NO FLUCTUATIONS IN EITHER ENGINE TEMP OR PRESSURE WERE NOTED. CONTINUED FLIGHT TO VENICE MONITORING ENGINE PARAMETERS.
